Alert archive / Texas / Wind Advisories in 2013
Wind Advisory 6, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at Feb 20, 2013, 10:15 PM MST for El Paso County, Texas. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Feb 20, 2013, 10:15 PM MST (05:15 UTC)
- Expired
- Feb 21, 2013, 5:00 AM MST
- In force
- 7 hr
- Issued by
- NWS El Paso, TX
County El Paso County, TX
The radar
The El Paso radar (KEPZ), 45 km from the middle of the area, began a volume at 05:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 5.3 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2871 m above ground
- 0-6 km bulk shear
- 94 kt
- 0-1 km storm-relative helicity
- -43 m²/s²
- 0-3 km storm-relative helicity
- 292 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
754 WWUS74 KEPZ 210515 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1015 PM MST WED FEB 20 2013 ...STRONG WINDS DIMINISHING OVER THE REGION... .A STRONG PACIFIC STORM OVER SOUTHEASTERN ARIZONA WILL MOVE ACROSS SOUTHERN NEW MEXICO TONIGHT...THEN OUT INTO THE SOUTHERN PLAINS THURSDAY AFTERNOON. A COLD FRONT ASSOCIATED WITH THIS SYSTEM HAS PUSHED EAST OF THE SACRAMENTO AND GUADALUPE MOUNTAINS...AND WINDS HAVE BEGUN TO DIMINISH ACROSS THE AREA. GUSTY WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 45 MPH WILL CONTINUE DURING THE OVERNIGHT HOURS ALONG MOUNTAIN PASSES...EXPOSED RIDGES...AND EAST OF AREA MOUNTAIN RANGES...BUT WILL SLOWLY DIMINISH TOWARDS DAY BREAK. TXZ419-211200- /O.CAN.KEPZ.HW.W.0004.000000T0000Z-130221T1200Z/ /O.NEW.KEPZ.WI.Y.0006.130221T0515Z-130221T1200Z/ EASTERN/CENTRAL EL PASO COUNTY- INCLUDING THE CITIES OF...FORT BLISS...SOCORRO... EAST AND NORTHEAST EL PASO 1015 PM MST WED FEB 20 2013 ...WIND ADVISORY IN EFFECT UNTIL 5 AM MST THURSDAY... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM MST THURSDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED AS WINDS HAVE DIMINISHED BELOW WARNING CRITERIA.. * WINDS: WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE EAST OF THE FRANKLIN MOUNTAINS THROUGH THE OVERNIGHT HOURS...BUT WILL DIMINISH TOWARDS DAYBREAK. * IMPACTS: HAZARDOUS DRIVING CONDITIONS ON NORTH-SOUTH ROUTES AND IN MOUNTAIN PASSES. WINDS CAN MAKE HIGH PROFILE VEHICLES HARD TO CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ414>416-210615- /O.CAN.KEPZ.WI.Y.0005.000000T0000Z-130221T0900Z/ WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- INCLUDING THE CITIES OF...MESCALERO...MOUNTAIN PARK...TIMBERON... CLOUDCROFT...SUNSPOT...APACHE SUMMIT...MAYHILL...SACRAMENTO... PINON 1015 PM MST WED FEB 20 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DIMINISHED ACROSS THE AREA...BUT WILL STILL BE A LITTLE GUSTY ALONG EXPOSED RIDGES...WHERE GUSTS OF 25 TO 30 MPH CAN BE EXPECTED OVERNIGHT. $$ NMZ411-413-417-TXZ418-420>424-210615- /O.EXP.KEPZ.WI.Y.0005.000000T0000Z-130221T0500Z/ SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-SOUTHERN TULAROSA BASIN- OTERO MESA-WESTERN EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- INCLUDING THE CITIES OF...LAS CRUCES...VADO...SUNLAND PARK... OROGRANDE...WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL... CROW FLATS...DOWNTOWN...WEST EL PASO...UPPER VALLEY... HUECO TANKS...LOMA LINDA...DELL CITY...CORNUDAS...SALT FLAT... SIERRA BLANCA...FABENS...TORNILLO...FORT HANCOCK 1015 PM MST WED FEB 20 2013 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS HAVE DIMINISHED ACROSS THE AREA BEHIND THE COLD FRONT. $$ HARDIMAN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Feb 20, 3:19 PM MST, 6 hours 56 minutes earlier.
Area forecast discussion, Feb 20, 3:19 PM MST, 6 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
319 PM MST WED FEB 20 2013
.SYNOPSIS...
POTENT WINTER STORM OVER ARIZONA WILL MOVE ACROSS NEW MEXICO TONIGHT
CONTINUING THE STRONG WINDS TONIGHT. RAIN SHOWERS OUT WEST WILL
QUICKLY TURN TO SNOW AND SNOW WARNINGS ARE IN EFFECT WEST OF DEMING.
THE GILA MOUNTAINS ARE LIKELY TO SEE 4 TO 8 INCHES OF SNOW WHILE THE
LOWLANDS WILL SEE 3 TO 5 INCHES. THE PRECIPITATION WILL SPREAD
EASTWARD THROUGH THE NIGHT AND THE SACRAMENTO MOUNTAINS COULD SEE 3
TO 5 INCHES BY THURSDAY MORNING. THE STORM MOVES OUT OVER THE
CENTRAL PLAINS THURSDAY...ALLOWING THE BORDERLAND TO CLEAR OUT. A
WEAK DISTURBANCE ALOFT PASS OVER CENTRAL NEW MEXICO LATE THURSDAY
NIGHT AND FRIDAY MORNING...POSSIBLY PRODUCING SOME LIGHT SNOW FOR
THE MOUNTAINS. DRY WEST TO NORTHWEST FLOW ALOFT WILL PERSIST
SATURDAY INTO THE BEGINNING OF NEXT WEEK FOR MOSTLY CLEAR SKIES AND
TEMPERATURES AT OR ABOVE NORMAL.
&&
.DISCUSSION...
UPPER LOW NOW OVER WESTERN ARIZONA AND WILL CONTINUE MOVING
EAST/NORTHEAST...OVER SW NEW MEXICO AROUND MIDNIGHT AND OVER THE
SOUTHERN PLAINS NOONTIME THURSDAY. SOME RAIN SHOWERS LIKELY POPPING
UP WEST OF DEMING SOON BUT WITH THE COLD FRONT RIGHT NEAR THE
NM/ARIZONA BORDER...PRECIP SHOULD QUICKLY TURN TO SNOW AS THE SNOW
LEVEL FALLS FROM ABOUT 6500 FEET TO THE DESERT FLOOR. GOOD
INSTABILITY COULD STILL LEAD TO A BIT OF THUNDER. GILA AREA
MOUNTAINS STILL LOOK TO GET SOME HEAVY SNOW...WITH THE LOWLANDS WEST
OF DEMING GETTING SOME MODERATE SNOW. TOYED WITH THE IDEA OF PUTTING
LUNA AND SIERRA COUNTIES IN A SNOW ADVISORY BUT WILL MENTION JUST AN
INCH OR LESS ACCUMULATION. THE EASTERN LOWLANDS COULD ALSO SEE SOME
SNOW BUT NOT EXPECTING ANY OF IT TO STICK. MODELS...ESPECIALLY THE
NAN...CONTINUE TO SHOW VERY SHARP PVA TROUGH WITH THE UPPER LOW WITH
THIS PVA TROUGH FROM THE BOOTHEEL TO THE SACS LATE TONIGHT AND THEN
EAST OF THE CWA BY DAYBREAK THURSDAY. ANY SIGNIFICANT PRECIP SHOULD
BE DONE BY THIS TIME...THOUGH A FEW FLURRIES COULD LINGER IN THE
SACS INTO THURSDAY AFTERNOON. BOTH NAM/GFS CONTINUE TO SHOW SMALL
VORT CENTER DROPPING OUT OF THE PAC NW TO OVER SE ARIZONA LATE
THURSDAY NIGHT AND THEN TO THE TEXAS PANHANDLE FRIDAY MORNING. WILL
PUT LOW POPS IN FOR THE MOUNTAINS FOR THIS TIME PERIOD. FRIDAY
SHOULD REMAIN DRY AS SHORTWAVE RIDGE BEGINS MOVING IN. TEMPERATURES
THURSDAY WILL COOL SIGNIFICANTLY BEHIND TONIGHT'S COLD FRONT...ABOUT
10-15 DEGREES BELOW NORMAL. TEMPERATURES WILL BEGIN SOME MODERATION
ON FRIDAY.
THE COLD WEATHER PATTERN DOMINATING MUCH OF THE WESTERN U.S....WILL
CONTINUE TO DELIVER TEMPERATURES WELL BELOW NORMAL THROUGH THE
UPCOMING WEEKEND AND EARLY NEXT WEEK. A BROAD UPPER LEVEL LOW
PRESSURE TROUGH ACROSS THE WESTERN STATES...WILL SEND ADDITIONAL
DISTURBANCES SOUTHEAST ACROSS THE INTER-MOUNTAIN WEST AND ROCKIES.
THE NEXT WAVE WILL APPROACH THE REGION SATURDAY NIGHT AND MOVE
THROUGH THE FOUR CORNERS SUNDAY. MAJORITY OF MODEL SOLUTIONS CARRY
THE ASSOCIATED CORE OF THE LOW AND JET STREAM...ON A TRACK NORTH OF
OUR AREA. THIS WILL LEAVE HIGH WINDS AS THE MAIN THREAT FOR US
SUNDAY. AS WITH OUR CURRENT SYSTEM...MODELS DEVELOP ANOTHER HEALTHY
BAROCLINIC AHEAD OF SUNDAYS WIND MAKER. WE MAY EXPERIENCE SOME
SHOWER ACTIVITY UNDER THIS AREA OF UPPER LEVEL DIFFLUENCE AS A
RESULT LATER ON SATURDAY. SNOW LEVELS SHOULD END UP AROUND 5000-
6000 FEET.
NEXT WEEK...ANOTHER UPPER LEVEL TROUGH APPROACHES TUESDAY
EVENING...AND FOLLOWS A SIMILAR PATH TO SUNDAYS WIND MAKER. AS A
RESULT...STRONG WINDS ARE ALSO THE PRINCIPAL THREAT WEDNESDAY AND
THURSDAY. BEYOND THIS...A FEW MODELS BUILD AN UPPER LEVEL RIDGE
OVER THE WESTERN STATES FOR POSSIBLY A TURN TO WARMER WEATHER.
&&
.AVIATION....VALID 21/00Z-22/00Z.
1-3SM BLDU 26025-35G45KT AT KELP...KLRU AND KDMN THRU 02Z...THEN
WINDS DECREASING TO 10-15KTS AT ALL TERMINALS EXCEPT KELP WHERE
WINDS WILL REMAIN 27020-25G40KTS THRU 12Z BEFORE DECREASING TO
15-20KTS. SCT TO OCNL 1-3SM -SHSN SCT-BKN030-040 BKN060-080 MAINLY
WEST OF RIO GRANDE AND MTS...SCT050-070 BKN080-100 EAST OF RIVER TIL
12Z...12Z THRU 22/00Z SKC-SCT060-080 WITH WINDS 28020-25G35KTS.
&&
.FIRE WEATHER...
FIRST IN A SERIES OF STORM SYSTEMS TO CROSS THE REGION WILL BE DOING
SO TONIGHT. AS IT DOES...SNOW WILL MOVE INTO THE GILA REGION...THE
BOOTHEEL AND THE SACRAMENTO MOUNTAINS. HEAVIEST SNOW AMOUNTS WILL
OCCUR OVER THE GILA WHERE 4 TO 8 INCHES IS POSSIBLE ABOVE 6000 FEET.
THE STRONG WINDS ASSOCIATED WITH THIS SYSTEM WILL DECREASE
TONIGHT...BUT REMAIN BREEZY TO WINDY THROUGH THURSDAY. ANOTHER
SYSTEM WILL BE DROPPING DOWN OUT OF THE GREAT BASIN FRIDAY WHICH
WILL CONTINUE THE BREEZY CONDITIONS...BUT MOST PRECIPITATION WILL
REMAIN NORTH OF AREA. TEMPERATURES DURING THIS PERIOD WILL REMAIN
BELOW NORMAL...BUT STARTING THIS WEEKEND MUCH DRIER AIR WILL BE
ENTERING INTO THE BORDERLAND AND REMAIN IN PLACE INTO EARLY NEXT
WEEK. A COUPLE MORE STORM SYSTEMS WILL CROSS TO OUR NORTH SUNDAY AND
TUESDAY WITH POSSIBLE CRITICAL CONDITIONS DEVELOPING EACH OF THOSE
DAYS.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 35 51 32 55 35 / 20 0 0 0 0
SIERRA BLANCA 30 55 30 57 32 / 10 0 0 0 0
LAS CRUCES 29 49 27 52 30 / 30 0 0 0 0
ALAMOGORDO 30 50 26 53 29 / 20 0 0 0 0
CLOUDCROFT 21 29 15 34 16 / 70 10 10 10 10
TRUTH OR CONSEQUENCES 28 47 25 50 25 / 40 0 0 0 0
SILVER CITY 28 41 26 43 27 / 70 10 10 0 0
DEMING 25 48 25 51 25 / 40 0 0 0 0
LORDSBURG 25 47 27 50 27 / 60 0 10 10 0
WEST EL PASO METRO 33 51 31 55 34 / 20 0 0 0 0
DELL CITY 28 56 28 57 26 / 20 0 0 0 0
FORT HANCOCK 33 53 31 59 33 / 10 0 0 0 0
LOMA LINDA 31 46 27 50 32 / 10 0 0 0 0
FABENS 28 52 29 57 31 / 20 0 0 0 0
SANTA TERESA 28 50 28 54 31 / 20 0 0 0 0
WHITE SANDS HQ 34 50 33 53 34 / 20 0 0 0 0
JORNADA RANGE 22 51 18 52 21 / 30 0 0 0 0
HATCH 22 47 24 50 27 / 30 0 0 0 0
COLUMBUS 28 49 31 53 30 / 40 0 0 0 0
OROGRANDE 23 52 23 54 28 / 20 0 0 0 0
MAYHILL 27 45 23 43 24 / 60 10 10 10 0
MESCALERO 23 40 19 43 20 / 60 10 10 10 0
TIMBERON 20 43 19 41 20 / 60 10 10 10 0
WINSTON 27 38 20 42 26 / 50 10 10 10 0
HILLSBORO 28 42 25 46 28 / 50 0 10 0 0
SPACEPORT 21 49 22 50 26 / 30 0 0 0 0
LAKE ROBERTS 24 38 18 43 23 / 80 10 10 10 0
HURLEY 28 43 26 45 27 / 60 0 0 0 0
CLIFF 25 41 24 47 24 / 80 10 10 10 0
MULE CREEK 23 40 14 45 16 / 80 10 10 10 10
FAYWOOD 22 42 24 45 27 / 50 0 10 0 0
ANIMAS 22 45 20 50 25 / 60 0 10 10 0
HACHITA 21 46 22 51 24 / 50 0 0 0 0
ANTELOPE WELLS 19 46 28 54 28 / 50 0 0 0 0
CLOVERDALE 26 40 26 46 29 / 60 0 0 10 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...BLOWING DUST ADVISORY UNTIL 6 PM MST THIS EVENING FOR NMZ407-
410>413-417.
WIND ADVISORY UNTIL 10 PM MST THIS EVENING FOR NMZ407-410-411-
413-417.
WIND ADVISORY UNTIL 7 PM MST THIS EVENING FOR
NMZ401>406-408-409-412.
WINTER WEATHER ADVISORY UNTIL 5 AM MST THURSDAY FOR NMZ414>416.
WIND ADVISORY UNTIL 2 AM MST THURSDAY FOR NMZ414>416.
WINTER STORM WARNING UNTIL 11 PM MST THIS EVENING FOR
NMZ401>406-408.
TX...BLOWING DUST ADVISORY UNTIL 6 PM MST THIS EVENING FOR
TXZ418>421-423.
HIGH WIND WARNING UNTIL 5 AM MST THURSDAY FOR TXZ419.
WIND ADVISORY UNTIL 10 PM MST THIS EVENING FOR TXZ418-420>424.
&&
HEFNER/GRZYWACZ/TRIPOLIHazardous weather outlook, Feb 20, 11:50 AM MST, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1150 AM MST WED FEB 20 2013 NMZ407-409>417-TXZ418>424-211245- SOUTHWEST DESERT/MIMBRES BASIN-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1150 AM MST WED FEB 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT A COMBINATION OF A TIGHTENING SURFACE PRESSURE GRADIENT AND STRONG WINDS ALOFT MIXING DOWN TO THE SURFACE WILL RESULT IN STRONG WINDS THIS AFTERNOON. WIND SPEEDS OF 30 TO 40 MPH. STRONGER GUSTS TO 70 MPH ARE POSSIBLE ALONG EAST SLOPES OF MOUNTAINS. DUST PRONE AREAS MAY HAVE VISIBILITIES REDUCED TO LESS THAN A MILE IN SOME LOCATIONS THOUGH THAT MAY BE MODERATED SOMEWHAT BY RECENT RAINFALL. WIND SPEEDS WILL GRADUALLY DIMINISH IN THE EVENING AFTER THE COLD FRONT HAS MOVED THROUGH THE AREA. LIGHT SNOW SHOWERS OR FLURRIES MAY OCCUR TONIGHT...BUT NO SIGNIFICANT ACCUMULATION IS EXPECTED FOR THE LOWLANDS EAST OF THE CONTINENTAL DIVIDE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED LIGHT MOUNTAIN SNOW SHOWERS WILL LINGER THROUGH MOST OF THURSDAY. ACTIVE AND UNSETTLED WEATHER WILL CONTINUE THURSDAY THROUGH TUESDAY AS A SERIES OF STORM SYSTEMS MOVE THROUGH THE REGION AT ROUGHLY 2 DAY INTERVALS. MOST OF THESE SYSTEMS WILL PASS NORTH OF THE LOCAL AREA WITH STRONG WINDS BEING THE MAIN IMPACT. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER TO THIS OFFICE AND LOCAL LAW ENFORCEMENT. NMZ401>406-408-211245- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-EASTERN BLACK RANGE FOOTHILLS- 1150 AM MST WED FEB 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM. .DAY ONE...TODAY AND TONIGHT A STRONG WINTER STORM SYSTEM WILL MOVE INTO THE AREA TODAY. AS IT DOES...IT WILL GENERATE NUMEROUS SNOW SHOWERS AND A FEW THUNDERSTORMS MAINLY IN THE AFTERNOON. TEMPERATURES WILL DROP QUICKLY DURING THE DAY WITH LOWLAND RAIN SHOWERS TURNING OVER TO SNOW BY MID DAY. MOUNTAIN LOCATIONS ABOVE 6000 FEET WILL SEE ACCUMULATING SNOW SHOWERS. SNOW LEVELS WILL DROP TO 4000 FEET BY MID AFTERNOON. SNOW AMOUNTS WILL RANGE FROM 1 TO 4 INCHES IN THE LOWLANDS WITH 5 TO 8 INCHES IN THE MOUNTAINS WITH ISOLATED HIGHER AMOUNTS. VISIBILITY MAY BE REDUCED TO LESS THAN A MILE IN BLOWING SNOW. SNOW SHOWERS WILL TAPER OFF AND BY LATE EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED LIGHT MOUNTAIN SNOW SHOWERS WILL LINGER THROUGH MOST OF THURSDAY. ACTIVE AND UNSETTLED WEATHER WILL CONTINUE THURSDAY THROUGH TUESDAY AS A SERIES OF STORM SYSTEMS MOVE THROUGH THE REGION AT ROUGHLY 2 DAY INTERVALS. MOST OF THESE SYSTEMS WILL PASS NORTH OF THE LOCAL AREA WITH STRONG WINDS BEING THE MAIN IMPACT. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER TO THIS OFFICE AND LOCAL LAW ENFORCEMENT. HEFNER
In the hours before
Local storm report, Feb 20, 5:21 PM MST, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
521 PM MST WED FEB 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM SNOW 3 NNE TYRONE 32.74N 108.29W
02/20/2013 M1.0 INCH GRANT NM TRAINED SPOTTER
&&
EVENT NUMBER EPZ1300110
FKLocal storm report, Feb 20, 5:52 PM MST, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE EL PASO TX
552 PM MST WED FEB 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 PM NON-TSTM WND GST N TWIN PEAKS 32.40N 106.76W
02/20/2013 M65 MPH DONA ANA NM MESONET
ELEV 8659 FT CWOP
0100 PM NON-TSTM WND GST 5 NE SAN AUGUSTIN PASS 32.47N 106.50W
02/20/2013 M60 MPH DONA ANA NM MESONET
ELEV 5046 FT WMSR
0145 PM NON-TSTM WND GST N SAN AUGUSTIN PASS 32.43N 106.57W
02/20/2013 M74 MPH DONA ANA NM MESONET
ELEV 5902 FT WMSR
0245 PM NON-TSTM WND GST N SALINAS PEAK 33.30N 106.53W
02/20/2013 M69 MPH SIERRA NM MESONET
ELEV 8933 FT WSMR
0512 PM SNOW 3 NNE TYRONE 32.74N 108.29W
02/20/2013 M1.0 INCH GRANT NM TRAINED SPOTTER
0532 PM NON-TSTM WND GST 4 WNW SANTA TERESA 31.87N 106.70W
02/20/2013 M62 MPH DONA ANA NM NWS OFFICE
&&
EVENT NUMBER EPZ1300114 EPZ1300113 EPZ1300111 EPZ1300112 EPZ1300110
EPZ1300115
HARDIMANLocal storm report, Feb 20, 8:34 PM MST, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
834 PM MST WED FEB 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM NON-TSTM WND GST 5 NW KBIF 31.90N 106.43W
02/20/2013 M72 MPH EL PASO TX TRAINED SPOTTER
WIND FROM WNW SUSTAINED 47MPH AT TIME OF GUST.
&&
EVENT NUMBER EPZ1300116
FKLocal storm report, Feb 20, 9:16 PM MST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE EL PASO TX
916 PM MST WED FEB 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 AM NON-TSTM WND GST N LOOKOUT PEAK 32.46N 106.92W
02/20/2013 M54 MPH DONA ANA NM MESONET
ELEV 5655 FT CWOP
1200 PM NON-TSTM WND GST 6 SE LAS CRUCES 32.28N 106.86W
02/20/2013 M51 MPH DONA ANA NM MESONET
ELEV 4200 FT NMED
1200 PM NON-TSTM WND GST N NORTHRUP STRIP 32.94N 106.41W
02/20/2013 M54 MPH DONA ANA NM MESONET
ELEV 3907 FT WSMR
1213 PM NON-TSTM WND GST N TWIN PEAKS 32.40N 106.76W
02/20/2013 M65 MPH DONA ANA NM MESONET
ELEV 8659 FT CWOP
0100 PM NON-TSTM WND GST 5 NE SAN AUGUSTIN PASS 32.47N 106.50W
02/20/2013 M60 MPH DONA ANA NM MESONET
ELEV 5046 FT WMSR
0130 PM NON-TSTM WND GST 18 NE WHITE SANDS MAIN 32.63N 106.39W
02/20/2013 M51 MPH DONA ANA NM MESONET
ELEV 3951 FT WSMR
0144 PM NON-TSTM WND GST 1 S SUNSPOT 32.78N 105.82W
02/20/2013 M52 MPH OTERO NM MESONET
ELEV 9190 FT WXUND
0145 PM NON-TSTM WND GST N SAN AUGUSTIN PASS 32.43N 106.57W
02/20/2013 M74 MPH DONA ANA NM MESONET
ELEV 5902 FT WMSR
0230 PM NON-TSTM WND GST 3 NE WHITE SANDS NAT MO 32.82N 106.15W
02/20/2013 M50 MPH OTERO NM MESONET
ELEV 4063 FT WSMR
0245 PM NON-TSTM WND GST N SALINAS PEAK 33.30N 106.53W
02/20/2013 M69 MPH SIERRA NM MESONET
ELEV 8933 FT WSMR
0500 PM NON-TSTM WND GST 5 SW SANTA TERESA 31.79N 106.68W
02/20/2013 M57 MPH DONA ANA NM MESONET
ELEV 4093 FT NMED
0512 PM SNOW 3 NNE TYRONE 32.74N 108.29W
02/20/2013 M1.0 INCH GRANT NM TRAINED SPOTTER
0532 PM NON-TSTM WND GST 4 WNW SANTA TERESA 31.87N 106.70W
02/20/2013 M63 MPH DONA ANA NM MESONET
ELEV 4115 FT NWS
0533 PM NON-TSTM WND GST 11 NE EL PASO 31.92N 106.44W
02/20/2013 M59 MPH EL PASO TX MESONET
ELEV 4055 FT CWOP
0535 PM NON-TSTM WND GST N LAS CRUCES ARPT 32.29N 106.92W
02/20/2013 M55 MPH DONA ANA NM MESONET
ELEV 4448 FT AWOS
0545 PM NON-TSTM WND GST N WSMR MAIN POST 32.38N 106.48W
02/20/2013 M51 MPH DONA ANA NM MESONET
ELEV 4242 FT WSMR
0545 PM NON-TSTM WND GST 1 SE WSMR MAIN POST 32.37N 106.49W
02/20/2013 M53 MPH DONA ANA NM MESONET
ELEV 4275 FT WSMR
0551 PM NON-TSTM WND GST 2 NNW EL PASO 31.81N 106.49W
02/20/2013 M51 MPH EL PASO TX MESONET
ELEV 5780 FT. KFOX
0602 PM NON-TSTM WND GST 1 W WHITE SANDS MAIN PO 32.38N 106.49W
02/20/2013 M52 MPH DONA ANA NM MESONET
ELEV 4350 FT AWS
0700 PM NON-TSTM WND GST W CHAPARRAL 32.04N 106.41W
02/20/2013 M50 MPH DONA ANA NM MESONET
ELEV 4079 FT NMED
0700 PM NON-TSTM WND GST 2 WNW EL PASO 31.77N 106.46W
02/20/2013 M53 MPH EL PASO TX MESONET
ELEV 3799 FT TCEQ
0700 PM NON-TSTM WND GST 5 ENE EL PASO 31.78N 106.41W
02/20/2013 M60 MPH EL PASO TX MESONET
ELEV 3740 FT TCEQ
0700 PM NON-TSTM WND GST 10 NNE EL PASO 31.89N 106.43W
02/20/2013 M67 MPH EL PASO TX MESONET
ELEV 3958 FT TCEQ
0700 PM NON-TSTM WND GST 1 S FORT BLISS 31.80N 106.42W
02/20/2013 M61 MPH EL PASO TX MESONET
ELEV 3881 FT TCEQ
0705 PM NON-TSTM WND GST 5 NW KBIF 31.90N 106.43W
02/20/2013 M72 MPH EL PASO TX TRAINED SPOTTER
WIND FROM WNW SUSTAINED 47MPH AT TIME OF GUST.
0714 PM NON-TSTM WND GST 10 NW EL PASO 31.88N 106.57W
02/20/2013 M51 MPH EL PASO TX MESONET
ELEV 3955 FT AWS
0729 PM NON-TSTM WND GST 4 NNW EL PASO 31.82N 106.50W
02/20/2013 M51 MPH EL PASO TX MESONET
ELEV 4700 FT CWOP
0730 PM NON-TSTM WND GST 6 NNE EL PASO 31.84N 106.44W
02/20/2013 M66 MPH EL PASO TX MESONET
ELEV 4031 FT AWS
0734 PM NON-TSTM WND GST W CHAPARRAL 32.02N 106.39W
02/20/2013 M62 MPH DONA ANA NM MESONET
ELEV 4042 FT WXUND
0735 PM NON-TSTM WND GST 13 NNE EL PASO 31.93N 106.41W
02/20/2013 M62 MPH EL PASO TX MESONET
ELEV 3997 FT AWS
0743 PM NON-TSTM WND GST 2 N EL PASO 31.79N 106.48W
02/20/2013 M51 MPH EL PASO TX MESONET
ELEV 4808 FT CWOP
0745 PM NON-TSTM WND GST 1 SE WSMR MAIN POST 32.37N 106.47W
02/20/2013 M50 MPH DONA ANA NM MESONET
ELEV 4190 FT WSMR
0800 PM NON-TSTM WND GST 18 NE WSMR MAIN POST 32.63N 106.39W
02/20/2013 M56 MPH DONA ANA NM MESONET
ELEV 3951 FT WSMR
0813 PM NON-TSTM WND GST KELP 31.81N 106.38W
02/20/2013 M60 MPH EL PASO TX ASOS
ELEV 3962 ASOS
0858 PM NON-TSTM WND GST KM63 32.07N 106.15W
02/20/2013 M55 MPH OTERO NM ASOS
ELEV 4110 AWOS
&&
EVENT NUMBER EPZ1300117 EPZ1300118 EPZ1300119 EPZ1300120 EPZ1300121
EPZ1300122 EPZ1300123 EPZ1300124 EPZ1300125 EPZ1300126 EPZ1300127
EPZ1300110 EPZ1300128 EPZ1300129 EPZ1300130 EPZ1300131 EPZ1300132
EPZ1300133 EPZ1300134 EPZ1300135 EPZ1300136 EPZ1300137 EPZ1300138
EPZ1300139 EPZ1300116 EPZ1300140 EPZ1300141 EPZ1300142 EPZ1300143
EPZ1300144 EPZ1300145 EPZ1300146 EPZ1300147 EPZ1300148 EPZ1300149
HARDIMANThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 6:05 PM MST | Blowing Dust Advisory | EPZ | El Paso, Hudspeth | 3 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.